# SDR UPS99828699

- Difficulty date: January 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5220 · Emergency Exits
- Part: Bracket
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, CORROSION BEHIND EMERGENCY STRAP BRACKET LT OVERWING ENTRY.  REMOVED CORROSION BRACKET AND INSTALLED NEW BRACKET.  REMOVED CORROSION OUT OF LIMITS AFT BLEND.  GEN RFTS, MAT ID 7075T6.063.  OK TO FAB.  FABBED, OK TO ALODINE AND PRIME.  ALODINED AND PRIMED AND INSTALLED.
